Alert archive / Colorado / Red Flag Warnings in 2015

Red Flag Warning 10, NWS Denver/Boulder, CO

April 15, 2015Elbert County, Lincoln County, Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 15, 2015, 6:03 AM MDT for Elbert County, Lincoln County, Colorado. It took effect at Apr 15, 2015, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2015, 6:03 AM MDT (12:03 UTC)
In effect from
Apr 15, 2015, 11:00 AM MDT
Expired
Apr 15, 2015, 8:00 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Elbert County, CO, Lincoln County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 12:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 0.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2567 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WWUS85 KBOU 151203
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
603 AM MDT WED APR 15 2015

...RED FLAG WARNING FROM 11 AM MDT WEDNESDAY MORNING TO 8 PM MDT
WEDNESDAY EVENING ACROSS SOUTHERN LINCOLN COUNTY...

.ANOTHER DAY OF WARM TEMPERATURES AND GUSTY SOUTHWEST WINDS WILL
CAUSE ELEVATED FIRE DANGER LEVELS OVER THE EASTERN PORTIONS OF THE
PALMER DIVIDE REGION THIS AFTERNOON. CRITICAL RANGELAND FIRE
DANGER IS EXPECTED OVER THE SOUTHERN HALF OF LINCOLN COUNTY.

COZ247-152015-
/O.NEW.KBOU.FW.W.0010.150415T1700Z-150416T0200Z/
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
603 AM MDT WED APR 15 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHERN
LINCOLN AND SOUTHEASTERN ELBERT COUNTIES...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 247.

* TIMING...11 AM MDT UNTIL 8 PM MDT

* WINDS...SOUTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO
  40 MPH.

* RELATIVE HUMIDITY...10-15%.

* IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IN DRY
  VEGETATION BECAUSE OF THE VERY WARM TEMPERATURES...LOW
  HUMIDITIES AND GUSTY SOUTHWEST WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
414 
WWUS85 KBOU 151948
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
148 PM MDT WED APR 15 2015

...RED FLAG WARNING IS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY AND DRY FUELS ACROSS FIRE WEATHER ZONE
247...SOUTHERN ELBERT AND LINCOLN COUNTIES...

COZ247-160200-
/O.CON.KBOU.FW.W.0010.000000T0000Z-150416T0200Z/
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
148 PM MDT WED APR 15 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR
FIRE WEATHER ZONE 247...

* AFFECTED AREA...FIRE WEATHER ZONE 247.

* TIMING...UNTIL 8 PM MDT THIS EVENING

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...5-12%.

* IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IN DRY
  VEGETATION BECAUSE OF THE VERY WARM TEMPERATURES...LOW
  HUMIDITIES AND GUSTY SOUTHWEST WINDS. RAPID FIRE
  IGNITION...GROWTH AND SPREAD IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
461 
WWUS85 KBOU 160207
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
807 PM MDT WED APR 15 2015

COZ247-160315-
/O.EXP.KBOU.FW.W.0010.000000T0000Z-150416T0200Z/
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
807 PM MDT WED APR 15 2015

...RED FLAG WARNING HAS EXPIRED AT 8 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR SOUTHERN LINCOLN COUNT...

ALTHOUGH GUSTY NORTHERLY WINDS WILL PERSIST THROUGH THIS
EVENING...THE RELATIVE HUMIDITIES WILL RECOVER TO NEAR 50 PERCENT
FOLLOWING THE PASSAGE OF THE COLD FRONT THAT WILL MOVE INTO THE
REGION SHORTLY. DEWPOINTS FOLLOWING THE FRONTAL PASSAGE ARE
EXPECTED TO CLIMB TO NEAR 30 DEGREES.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:41 AM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 15, 4:41 AM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
441 AM MDT WED APR 15 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 441 AM MDT WED APR 15 2015

MOST OF THE PLAINS WILL SEE ANOTHER BREEZY DAY TODAY AS A SURFACE
LOW REMAINS OVER THE NORTHEAST QUARTER OF THE STATE. AT THE SAME
TIME...SOUTHWEST FLOW AT MID-LEVELS WILL BE INCREASING AS AN UPPER
LOW INTENSIFIES OVER WESTERN COLORADO AND MOVES INTO POSITION OVER
THE FOUR-CORNERS AREA. DYNAMIC FORCING ASSOCIATED WITH THE UPPER
LOW WILL PRODUCE SCATTERED SNOW SHOWERS OVER THE MOUNTAINS. THE
PLAINS WILL REMAIN DRY THROUGH LATE AFTERNOON DUE TO THE STRONG
DOWNSLOPING EFFECT OF THE SOUTHWEST WINDS ROTATING AROUND THE
DEVELOPING STORM SYSTEM. BY LATER THIS EVENING...A SURFACE COLD
FRONT WILL DROP DOWN THE FRONT RANGE FROM THE NORTH. THIS WILL
SWITCH THE WINDS TO A NORTHERLY DIRECTION AND BRING COOLING
TEMPERATURES. SHOWER ACTIVITY WILL ALSO SPREAD ONTO THE NORTHERN
PLAINS LATE IN THE AFTERNOON AND THEN FILL IN SOUTHWARD THROUGH
THE EVENING. TEMPERATURES SHOULD REMAIN WARM ENOUGH THROUGH THE
EVENING THAT PRECIPITATION ACROSS THE PLAINS REMAINS AS RAIN.
AFTER MIDNIGHT...THE AIRMASS WILL BECOME COOL ENOUGH FOR
PRECIPITATION TO CHANGE OVER TO SNOW. ALTHOUGH WITH LOW
TEMPERATURES ONLY AROUND THE FREEZING MARK...THE SNOW WILL HAVE A
HARD TIME ACCUMULATING. ADDITIONAL SNOW ACCUMULATIONS AT LOWER
ELEVATIONS IS NOT EXPECTED UNTIL LATER IN THE STORM CYCLE.
MOUNTAINS AREAS MAY PICK UP A FEW INCHES OF SNOWFALL
OVERNIGHT...BUT THE HEAVIEST PRECIPITATION IS NOT EXPECTED UNTIL
LATER IN THE STORM...IF IT REMAINS OVER THE STATE LONG ENOUGH.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 441 AM MDT WED APR 15 2015

OVERALL MODELS HAVE COME INTO BETTER AGREEMENT TONIGHT WITH AN UPPER
LEVEL LOW BEING CENTERED NR THE FOUR CORNERS AREA AT 12Z THU WHICH
WILL STAY NEARLY STATIONARY OR DRIFT SLOWLY SOUTH INTO NWRN NEW
MEXICO BY THU NIGHT.  BY THU AFTN INTO THU NIGHT A 700 MB LOW WILL
BECOME MORE ORGANIZED OVER SRN CO/NRN NM AS SFC HIGH PRES REMAINS
OVER WY WHILE SFC LOW PRES IS OVER NM.  THIS LEADS TO INCREASING ELY
LOW LVL FLOW ESPECIALLY THU NIGHT INTO FRI WHICH MAY ALLOW FOR
DEEPER LOW LVL MOISTURE TO ADVECT IN FM THE EAST.  MEANWHILE THERE
WILL BE MID LVL ASCENT AND FAVORABLE LAPSE RATES ACROSS THE AREA AS
WELL.  OVERALL THERE APPEARS TO BE AN INCREASING THREAT FOR HEAVY
WET SNOW THU NIGHT INTO FRI IN THE MTNS AND FOOTHILLS.  AT LOWER
ELEVATIONS BUFFER DATA SUGGEST SNOW LEVELS WILL BE GENERALLY ABOVE
5500 FEET WITH A RAIN/SNOW MIX BETWEEN 5000 AND 5500 FT.

ON FRI THE MODELS BEGIN TO DIVERGE WITH THE MOVEMENT OF THE UPPER
LEVEL LOW.  THE ECMWF AND TO SOME EXTENT THE GFS BEGIN TO LIFT A
SIGNIFICANT PIECE OF ENERGY INTO ERN CO WHICH ALLOWS FOR THE UPPER
LEVEL LOW TO MOVE ENE INTO SCNTRL OR SERN CO BY FRI AFTN.  MEANWHILE
THE GEM MODEL KEEPS THE MAIN UPPER LEVEL LOW BACK OVER SWRN CO/NWRN
NM THRU FRI AFTN.  AT THIS POINT NOT SURE WHICH SOLUTION IS THE BEST
HOWEVER WITH ELY UPSLOPE FLOW...MID LVL ASCENT AND DECENT LAPSE
RATES STILL IN PLACE SHOULD CONTINUE TO SEE PERIODS OF HEAVIER PCPN
THRU FRI AFTN ONE WOULD THINK.

BY FRI NIGHT INTO SAT THE GEM MODEL BEGINS TO MOVE MAIN UPPER LEVEL
EASTWARD ACROSS NRN NEW MEXICO WITH SOME TYPE OF NRN EXTENSION OVER
ERN CO BY SAT AFTN.  MEANWHILE THE GFS AND ECMWF SHOW THE MAIN UPPER
EVENTUALLY BECOMING MORE ELONGATED FM ERN CO INTO NERN NM AS WELL.
THE SREF MEAN SOLUTION STILL HAS A MORE CONSOLIDATED UPPER LEVEL LOW
ALONG THE SRN CO/NRN NM BORDER AREA THRU 18Z SAT.  OVERALL SHOULD
CONTINUE TO SEE SOME PCPN THRU FRI NIGHT HOWEVER CONFIDENCE IN SAT
FCST IS RATHER LOW AT THIS POINT.  IF THE SYSTEM STAYS MORE
CONSOLIDATED LIKE THE SREF SHOWS AND STAYS OVER SRN CO/NRN NM THEN
PCPN COULD LINGER WELL INTO SAT.

AT THIS TIME THERE IS AN INCREASING THREAT FOR A DECENT SPRING
STORM FM THU NIGHT THRU FRI NIGHT SO WILL ISSUE A WATCH FOR THE
MTNS AND FOOTHILLS. SNOW LEVELS FRI NIGHT INTO SAT ARE STILL NOT
CERTAIN AT LOWER ELEVATIONS SO WILL KEEP A RAIN SNOW MIX BETWEEN
5000 TO 5500 FT WITH RAIN BELOW 5000 FT. ITS POSSIBLE THE FAR WRN
AND SRN SUBURBS IN THE 5500-6000 FT RANGE COULD RECEIVE SOME
HEAVIER SNOWFALL BUT CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO
ISSUE A WATCH. QPF AMOUNTS FM THE MODELS GENERALLY AVERAGE FM 1 TO
2 INCHES OF WATER FOR THE EVENT HOWEVER SOME AREAS COULD RECEIVE
UP TO 3 INCHES OF WATER.

BY SAT NIGHT INTO SUN THE UPPER LEVEL LOW SHOULD MOVE EAST OF THE
AREA HOWEVER AS IT DOES SO A DISTURBANCE IN NW FLOW ALOFT MAY AFFECT
THE AREA ON SUN AS ANOTHER PUSH OF COOLER AIR MOVES INTO NERN CO.
CROSS-SECTIONS SHOW DECEN MOISTURE AND SOME MID LVL ASCENT WITH THIS
FEATURE SO COULD SEE ANOTHER ROUND OF PCPN MAINLY ON SUN.  TEMP
PROFILE SHOWS AIRMASS WOULD BE COLD ENOUGH FOR SNOW AT LOWER
ELEVATIONS SUN MORNING.

FOR SUN NIGHT INTO MON ANOTHER DISTURBANCE IN NWLY FLOW ALOFT MAY
AFFECT THE AREA ALONG WITH ANOTHER FNT.  THUS COULD SEE ANOTHER CHC
OF PCPN MAINLY SUN NIGHT INTO MON MORNING.  ON TUE NWLY FLOW ALOFT
WILL REMAIN OVER THE AREA.  THE GFS SHOWS ANOTHER DISTURBANCE AND
FNT AFFECTING NRN CO BRINGING ANOTHER CHC OF PCPN WHILE THE ECMWF
DOES NOT. FOR NOW WILL JUST KEEP IN LOW POPS.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 441 AM MDT WED APR 15 2015

WINDS ARE EXPECTED TO BE THE MAIN PROBLEM TODAY AS INCREASING
SOUTHWEST FLOW ALOFT SHOULD PRODUCE GUSTY WINDS AT TIMES THROUGH
THE LATE AFTERNOON. BY EVENING...A COLD FRONT DROPPING OUT OF
WYOMING WILL BRING A GUSTY WIND SHIFT TO THE NORTH OR NORTHWEST.
LATER TONIGHT RAIN SHOWERS ARE EXPECTED TO DEVELOP AS THE UPSLOPE
LOW LEVEL WINDS WILL COMBINE WITH DYNAMIC FORCING FROM THE UPPER
LEVEL DISTURBANCE SETTING UP OVER THE STATE. COOLING OF THE
AIRMASS THROUGH THE EVENING WILL ALLOW RAIN SHOWERS TO BEGIN
CHANGING OVER TO SNOW AFTER 06Z. ONLY MINOR SNOW ACCUMULATIONS ON
GRASSY SURFACES ARE EXPECTED THROUGH SUNRISE THURSDAY MORNING.

&&

.FIRE WEATHER...
ISSUED AT 441 AM MDT WED APR 15 2015

INCREASING SOUTHWEST WINDS ARE EXPECTED AGAIN BY THIS AFTERNOON
ACROSS THE PALMER DIVIDE REGION AND SOUTHERN LINCOLN COUNTY. WARM
ENOUGH TEMPERATURES AND LOW ENOUGH DEW POINTS ARE ALSO EXPECTED
WHICH MAY PRODUCE ANOTHER AFTERNOON OF FIRE WEATHER CONCERNS. WILL
ISSUE A RED FLAG WARNING FOR ZONE 47 TO HIGHLIGHT THE THREAT OF
DANGEROUS FIRE BEHAVIOR FOR ANOTHER DAY. THE REMAINDER OF
NORTHEAST COLORADO IS EXPECTED TO BE SOME 10 TO 15 DEGREES COOLER
TODAY THAN YESTERDAY...SO FIRE DANGERS ARE NOT EXPECTED TO BE AS
HIGH.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS
EVENING FOR COZ247.

WINTER STORM WATCH FROM THURSDAY EVENING THROUGH LATE FRIDAY
NIGHT FOR COZ033>036.

&&

SHORT TERM...DANKERS
LONG TERM...RPK
AVIATION...DANKERS
FIRE WEATHER...DANKERS
Hazardous weather outlook, Apr 15, 6:01 AM MDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
601 AM MDT WED APR 15 2015

COZ030>051-161215-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
601 AM MDT WED APR 15 2015

...WINTER STORM WATCH THURSDAY NIGHT THROUGH FRIDAY NIGHT FOR THE
MOUNTAINS AND FOOTHILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AS A LATE SEASON STORM SYSTEM ORGANIZES ITSELF OVER COLORADO
TODAY...MOUNTAIN AREAS WILL SEE SCATTERED SNOW SHOWERS WHILE
PLAINS LOCATIONS EXPERIENCE ANOTHER BLUSTERY DAY..BUT WITH
TEMPERATURES A LITTLE COOLER THAN YESTERDAY. THE SCATTERED SNOW
SHOWERS OVER THE MOUNTAINS MAY ALSO HAVE A FEW THUNDERSTORMS
EMBEDDED. SNOW ACCUMULATIONS WILL GENERALLY BE LESS THAN 3 INCHES.
ACROSS THE PLAINS...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20
TO 30 MPH BY LATE MORNING. HOWEVER...TEMPERATURES WILL ONLY BE IN
THE MID 50S TO LOWER 60S...EXCEPT OVER SOUTHERN LINCOLN COUNTY.

LATER TONIGHT WILL SEE A STRONG COLD FRONT MOVE DOWN THE FRONT
RANGE WITH GUSTY NORTH WINDS AND INCREASING SHOWER ACTIVITY. RAIN
SHOWERS ON THE PLAINS IN THE EVENING WILL BEGIN CHANGING OVER TO
SNOW WITH SOME LIGHT ACCUMULATIONS ON GRASSY AREAS BY THURSDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SPRING STORM WILL AFFECT THE AREA THURSDAY AFTERNOON THROUGH
FRIDAY NIGHT. THIS SYSTEM WILL BRING THE THREAT OF WET HEAVY
SNOWFALL TO THE MOUNTAINS AND FOOTHILLS WITH ACCUMULATIONS OF 10 TO
20 INCHES POSSIBLE. AT LOWER ELEVATIONS THERE WILL BE A MIX OF
RAIN AND SNOW ALONG THE FRONT RANGE URBAN CORRIDOR WITH MOSTLY RAIN
ACROSS THE PLAINS. SOME AREAS ALONG THE FRONT RANGE URBAN CORRIDOR
COULD SEE FROM 2 TO 4 INCHES OF WET SNOW WITH SLIGHTLY HIGHER
AMOUNTS CLOSER TO THE FOOTHILLS AND OVER THE PALMER DIVIDE.

THE STORM SYSTEM WILL BEGIN TO MOVE OUT OF THE AREA ON SATURDAY
HOWEVER THERE COULD STILL BE SOME LINGERING RAIN AND SNOW THROUGH
THE MORNING HOURS.

FOR SUNDAY THROUGH MONDAY IT WILL REMAIN UNSETTLED WITH A CHANCE
OF PRECIPITATION ON SUNDAY AND AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 5:42 AM MDTWinter Storm WatchBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more8 hr
Apr 15, 1:40 PM MDTWinter Storm WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more56 hr
Apr 15, 2:24 PM MDTSpecial Weather StatementBOUWeld36 min
Apr 15, 4:14 PM MDTSpecial Weather StatementBOUMorgan, Weld46 min
Apr 15, 5:24 PM MDTSpecial Weather StatementBOUArapahoe, Elbert66 min

Nearby

Red Flag Warnings in Colorado, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.